RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2005, Volume 41, Number 8, Pages 1125–1127 (Mi de11340)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Proof of Levin's Half-Period Theorem

Yu. S. Kolesov

Yaroslavl State University

Full text: PDF file (455 kB)

English version:
Differential Equations, 2005, 41:8, 1181–1184

Bibliographic databases:

UDC: 517.925.52
Received: 07.07.2003

Citation: Yu. S. Kolesov, “Proof of Levin's Half-Period Theorem”, Differ. Uravn., 41:8 (2005), 1125–1127; Differ. Equ., 41:8 (2005), 1181–1184

Citation in format AMSBIB
\Bibitem{Kol05}
\by Yu.~S.~Kolesov
\paper Proof of Levin's Half-Period Theorem
\jour Differ. Uravn.
\yr 2005
\vol 41
\issue 8
\pages 1125--1127
\mathnet{http://mi.mathnet.ru/de11340}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2202517}
\transl
\jour Differ. Equ.
\yr 2005
\vol 41
\issue 8
\pages 1181--1184
\crossref{https://doi.org/10.1007/s10625-005-0265-4}


Linking options:
  • http://mi.mathnet.ru/eng/de11340
  • http://mi.mathnet.ru/eng/de/v41/i8/p1125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Sh. Burd, “O rabotakh A. Yu. Levina po teorii lineinykh differentsialnykh uravnenii”, Model. i analiz inform. sistem, 14:3 (2007), 4–7  mathnet
  • Number of views:
    This page:42
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019